MathSciNet Relay Station
MathSciNet bibliographic data
MR2823136 (2012h:57049) 57R19 (57R70 58D29)
Farber, Michael; Hausmann, Jean-Claude; Schütz, Dirk The Walker conjecture for chains in $\Bbb R\sp d$. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 283–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement